# SDR HNAA2018120700311

- Difficulty date: December 6, 2018
- Submitted: December 7, 2018
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 34,615 hours, 29,990 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: False Indication
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDIS  695     32-61  1864742  06DEC18  PHL  CLOSE
      L/G DISAGREE AFTER GEAR WAS RETRACTED. QRH C/W AND MESSAGE EXTINGUISHED. RETURNED TO PHL
                                          
FACT  06DEC18  18:07  PHL
            PERFORMED L/G RETRACT/EXTENSION OPS CHECK. OPS GOOD AFTER 10 PLUS CYCLES PER AMM 32-30-00. PERFORMED
            PROX. SWITCH FUNCTIONAL CHECK OF L/G PER AMM 32-63-05. NO DEFECTS OR EICAS MESSAGES NOTED,
            OK FOR SERVICE.
